^ Sistemas homogéneos de ecuaciones diofánticas. Resolución y aplicación al ajuste automático de reacciones químicas | Structurae
0
  • DE
  • EN
  • FR
  • International Database and Gallery of Structures

Advertisement

Sistemas homogéneos de ecuaciones diofánticas. Resolución y aplicación al ajuste automático de reacciones químicas

Author(s):

Medium: journal article
Language(s): Spanish
Published in: Materiales de Construccion, , n. 194, v. 34
Page(s): 3-10
DOI: 10.3989/mc.1984.v34.i194.949
Structurae cannot make the full text of this publication available at this time. The full text can be accessed through the publisher via the DOI: 10.3989/mc.1984.v34.i194.949.
  • About this
    data sheet
  • Reference-ID
    10518249
  • Published on:
    11/12/2020
  • Last updated on:
    20/02/2021